# SDR DALA2020031201818

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-RH WING SLAT NO.9 RIB HOLE CRACK AT OSS 646.35 LOG-PAGE UPDATED THE CRACKED RIB AT R/H WING NO.9 SLAT. OSS646.35 REFER TO PRI 585806-14 REV.O REPAIRED THE PRI 585806-14 REV.O COMPARED AND COMPLIED WITH ERA 585806-14 REV.ORIGINAL ASSOCIATED ER/A 14-585806 ADDED FOR AC 1815 (1526202)
